On the mean conserving property

Radhakrishna Rao, C. (1946) On the mean conserving property Proceedings of the Indian Academy of Sciences, Section A, 23 (4). pp. 165-173. ISSN 0370-0089

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/proca/23/4/165-173/...

Related URL: http://dx.doi.org/10.1007/BF03170932


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:71812
Deposited On:28 Nov 2011 04:04
Last Modified:18 May 2016 17:20

Repository Staff Only: item control page